MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, SUTURELOC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 13-jan-2026, a sales representative reported via phone that during a meniscal root repair procedure on (b)(6) 2026, an ar-4551 sutureloc meniscal root repair kit experienced two issues.First, the knee scorpion needle broke while passing the suture; the fragment was retrieved.Second, a portion of the passport button cannula broke during placement in the patient; this fragment was also retrieved.The case was delayed approximately 15 minutes, requiring additional anesthesia.No patient harm was reported.Additional information was received on 19-jan-2026: the ar-12990 knee scorpion device was used with the knee scorpion needle during the procedure.No damage was reported to the ar-12990 knee scorpion device.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
IMPLANT SYSTEM, SUTURELOC
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24246049
Report Number1220246-2026-00370
Device Sequence Number9657925
Product Code MBI
UDI-Device Identifier00888867425316
UDI-Public(01)00888867425316(11)250805(17)300630(10)15477568
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, SUTURELOC
Device Catalogue NumberAR-4551
Device Lot Number15477568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown